# SDR CA960801002

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Eye End
- Part number: 1177261
- Condition: Sheared
- Location: Cargo Door
- Part time: 43,052 hours
- Component: Dowty, 1U11772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EYE END OF MAIN GARGO DOOR ACTUATOR FAILED WHILE CLOSING DOOR FROM FULLY OPEN. DOOR CLOSED CAUSING DAMAGE TO ONE LOCK ASSEMBLY.
